# SDR 2010FA0000898

- Difficulty date: August 18, 2010
- Submitted: August 27, 2010
- Operation: General aviation
- Aircraft: N97071
- Make and model: Cessna 182Q
- Aircraft serial: 18266962
- Engine: Cont O470*
- System (JASC): 2571 · Battery Box Structure
- Part: Support Bracket
- Part number: 07120591
- Condition: Cracked
- Location: Battery Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIHR)  DURING AN ANNUAL INSP, BATTERY SUPPORT BRACKETS WERE FOUND CRACKED.  THEY WERE REPLACED WITH NEW PARTS.  SEVERAL ACFT OF THIS SERIES HAVE HAD CRACKED BATTERY SUPPORT BRACKETS.  RECOMMEND A STRONGER SUPPORT BRACKET BE DESIGNED.
